I am a 42 yr old female that has had a total hysterectomy and is on HRT. I am experiencing dizziness, nausea, ears fill like they are s topped up, sweating and headaches and when i try to walk i walk into walls, i can't walk in a straight line. This has been going on now for about 6 months or more/ I will be sitting around and all of a sudden out of no wear I will get really lightheaded, start sweating and feel really sick to the point of sometimes vomiting. My ears fill like they are going to bust, it's so much pressure. Can someone please help me out with this. thanks!!!
Ditto the ENT suggestion. It sounds like that would be the best course of action for right now. If the ENT can't find anything wrong, then reevaluate, but to me it sounds like something a good ENT could help with.
How are you? If the ear ache/pressure has been more than six months already, an ENT consultation may be indicated to determine the underlying cause. Direct examination of your ear and diagnostic tests may be done. Light-headedness also happens when there is not enough blood getting to the brain. This may be due to a sudden drop in your blood pressure or if you are dehydrated and other underlying medical condition that needs to be ruled out. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.